The multiplicity-free permutation characters of the sporadic simple groups and their automorphism groups

T. Breuer, K. Lux

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

In this paper, we classify all the multiplicity-free permutation characters of sporadic simple groups and their automorphism groups. This project is an application of the group theory system GAP, its character table library, and its library of tables of marks.

Original languageEnglish (US)
Pages (from-to)2293-2316
Number of pages24
JournalCommunications in Algebra
Volume24
Issue number7
DOIs
StatePublished - Jan 1 1996
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The multiplicity-free permutation characters of the sporadic simple groups and their automorphism groups'. Together they form a unique fingerprint.

  • Cite this